# SDR 2004FA0000593

- Difficulty date: March 7, 2003
- Submitted: July 19, 2004
- Operation: General aviation
- Aircraft: N522RF
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697119
- Aircraft time: 308 hours
- Engine: Pwa PT6A42
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 102487
- Part serial: NA
- Condition: Stuck
- Location: Zone 600
- Part time: 308 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECK VALVE ASSY. GRAVITY/SUPPLY LINE FOUND STUCK OPEN ALLOWING FUEL DISPLACEMENT FROM HEADER TANK.
